# SDR DRU2003F00000

- Difficulty date: February 10, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N7810W
- Make and model: Lear 25B
- Aircraft serial: 117
- Aircraft time: 13,125 hours
- Engine: Ge CJ6108
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Part number: 40653481
- Condition: Burned
- Location: Horz Stab Deice
- Part time: 7,695 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSP BY MECH, A BLACK STREAK (FORE TO AFT) WAS NOTICED ON LT HORIZ STAB, THAT BOOT LOOKED BURNT ON L.E.  EXAMINATION REVEALED THAT BOOT MUST HAVE SHORTED AGAINST L.E., BURNING BOTH BOOT AND HORIZ STAB CONSISTED OF NICKEL SIZE HOLE BEING COMPLETELY BURNT THROUGH.  NO OTHER INTERNAL STRUCTURES WERE DAMAGED.  BOTH BOOT AND L.E. SKIN WERE REMOVED AND REPLACED BY NEW COMPONENTS. LAST SCHEDULED INSP OF TAIL REVEALED NO ANNOMOLIES. AN INSPECTION OF STAB DE-ICE SYST WAS ACCOMPLISHED, INCLUDING SEQUENCE TIMER, WIRING, CIRCUIT BREAKERS, CURRENT LIMITER, TERMINAL BLOCKS, SYST SWITCH, AND CAUTION LIGHT.  PILOTS REPORTED NO DISCREPANCIES. CIRCUIT BREAKERS AND CURRENT LIMITER HAD NOT BLOWN PREVENTING THIS MALFUCTION.
